MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC TURNPIKE LP; CATHETER

VASCULAR SOLUTIONS, INC TURNPIKE LP; CATHETER
Model Number 5638
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of returned device confirmed the most likely root cause is manufacturing related.
 
Event or Problem Description
Md reported using the turnpike lp for medicine syringe injections during a coronary case.After the third injection, the hub of the turnpike lp broke off.Md reported not using excess force with hand injections.Md reported that no product was left in patient, and no complications to patient care occurred.

Brand Name
TURNPIKE LP
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key7034660
Report Number2134812-2017-00092
Device Sequence Number685515
Product Code DQY
UDI-Device IdentifierM20656380
UDI-PublicM20656380
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K151981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/15/2019
Device Model Number5638
Device Lot Number612462
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2017
Initial Report FDA Received Date11/15/2017
Patient Sequence Number1
Patient Age60 YR
Patient Weight82